MathSciNet Relay Station
MathSciNet bibliographic data
MR1883408 (2002k:65200) 65N35 (41A10)
Morton, Tanya M.; Neamtu, Marian Error bounds for solving pseudodifferential equations on spheres by collocation with zonal kernels. J. Approx. Theory 114 (2002), no. 2, 242–268.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement